Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is the cause of increase in C-creative protein ?

Name: Shibu Age: 42, Height 5.7 , Weight 60 kg. History: Healthy and energetic. Query: Last medical check-up, my C-creative Protein level is high. Since 8-9 months having soy protein. Last one month onward feeling pain in legs and feeling some kind of irritations. I have already given blood for thyroid test, waiting for results and symptoms showing to thyroid. Please advise me why C-creative Protein is increased and thyroid is confirmed to have the medicine at the life period. \
Asked On : Tue, 5 Jul 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

CRP indicates inflammatory disease in the body seen in certain autoimmune disorders like Hashimoto disease which can cause thyroid problem and high CRP, vasculitis and arthritis as well. You need to alert your doctor to rule out these conditions as well for proper management. Do you have any other problem besides heaviness of legs, which could be due to oedema swelling. If you have Hypothyroidism then you need to take the Thyroid medicine mostly lifelong to reduce symptoms.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor